# SDR SRXR201804240004

- Difficulty date: April 24, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LE WING AT XORS 884 HAS A CRACKED BEADED DOUBLER.  FABRICATED A NEW BEADED DOUBLER IAW SRM 57-40-02. LOCATED, DRILLED AND INSTALLED THE BEADED DOUBLER IAW SRM 57-40-02, FIG 205, REPAIR 15.
